Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

I have a body temperature of 36 degree s after having antibiotics, is it normal ?

I had a fever for about a month, I was on antibiotics 2g per day for the last ten days and tablet 500 mg (twice) for the last ten days as well. I have now stopped the tablets yesterday and my body temperature stays around 36 degrees. Is that normal for it to remain low ? Should i be concerned
Asked On : Thu, 17 Mar 2011
Answers:  2 Views:  754
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Welcome to HealthcareMagic Forum. Your temperature is still within the normal safe range down to 35.8'C.When the body temperature falls to 36 degrees, the body would shiver to produce additional heat. Please eat a well balanced meal and plenty of fluids. Wishing you well.
Answered: Thu, 17 Mar 2011
I find this answer helpful
General & Family Physician Dr. Rajesh Kota's  Response
Hi, Welcome to HealthcareMagic Forum
Body temperature changes throughout the day. It is lowest in the early morning between 4 and 6 a.m., and highest in the early evening between 6 and 8 p.m. “Normal” temperature is about 37°C or 98.6°F. However, it can be as low as 36.1°C (97°F) in the early morning to a high of 37.2°C (99°F) in the evening and still be considered normal. So do not worry too much about the minor variations in your body temperature and take adequate rest. Wishing you good health, take care
Answered: Thu, 17 Mar 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor